Per citar aquest document:
Web of Science: 2 cites,
Integrability and global dynamics of the May-Leonard model
Blé, Gamaliel (UJAT(México). División Académica de Ciencias Básicas)
Castellanos, Víctor (UJAT(México). División Académica de Ciencias Básicas)
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Quilantán, Ingrid (UJAT(México). División Académica de Ciencias Básicas)

Data: 2013
Resum: We study when the celebrated May–Leonard model in R3, describing the competition between three species and depending on two positive parameters a and b, is completely integrable; i. e. when a+b = 2 or a = b. For these values of the parameters we shall describe its global dynamics in the compactification of the positive octant, i. e. adding its infinity. If a + b = 2 and a 6= 1 (otherwise the dynamics is very easy) the global dynamics was partially known, and roughly speaking there are invariant topological half–cones by the flow of the system. These half–cones have vertex at the origin of coordinates and surround the bisectrix x = y = z, and foliate the positive octant. The orbits of each half–cone are attracted to a unique periodic orbit of the half–cone, which lives on the plane x + y + z = 1. If b = a 6= 1 then we consider two cases. First, if 0 < a < 1 then the unique positive equilibrium point attracts all the orbits of the interior of the positive octant. If a > 1 then there are three equilibria in the boundary of the positive octant, which attract almost all the orbits of the interior of the octant, we describe completely their bassins of attractions.
Nota: Número d'acord de subvenció MICIIN/MTM2008-03437
Nota: Número d'acord de subvenció AGAUR/2005/SGR-550
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; preprint
Matèria: May–Leonard model ; Lotka–Volterra systems ; First integrals ; Global dynamics ; Poincaré compactification
Publicat a: Nonlinear Analysis: Real World Applications, Vol. 14 (2013) , p. 280-293, ISSN 1468-1218

DOI: 10.1016/j.nonrwa.2012.06.004

23 p, 558.3 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2016-05-06, darrera modificació el 2017-10-14

   Favorit i Compartir